# SDR ASAA2018080625624

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 21,300 hours, 6,953 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 40F85V
- Condition: Failed
- Location: Wx Radar Antenna
- Part time: 21,777 hours, 7,129 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL LIGHT,  RADAR ALSO HAD A VIBRATION.  ACFT GROUNDED.  REMOVED AND REPLACED THE  WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM 34-43-11/401.  WEATHER RADAR SYSTEM OPS TESTED GOOD IAW AMM 34-43-00-710-802-001.
